Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2018 | Journal Article | LibreCat-ID: 42790
@article{Kirschmer_2018, title={One-class genera of exceptional groups over number fields}, volume={30}, DOI={10.5802/jtnb.1052}, number={3}, journal={Journal de Théorie des Nombres de Bordeaux}, publisher={Cellule MathDoc/CEDRAM}, author={Kirschmer, Markus}, year={2018}, pages={847–857} }
LibreCat | DOI
 

2009 | Journal Article | LibreCat-ID: 34889
@article{Belabas_van Hoeij_Klüners_Steel_2009, title={Factoring polynomials over global fields}, volume={21}, DOI={10.5802/jtnb.655}, number={1}, journal={Journal de Théorie des Nombres de Bordeaux}, publisher={Cellule MathDoc/CEDRAM}, author={Belabas, Karim and van Hoeij, Mark and Klüners, Jürgen and Steel, Allan}, year={2009}, pages={15–39} }
LibreCat | DOI | arXiv
 

2006 | Journal Article | LibreCat-ID: 34891
@article{Klüners_2006, title={Asymptotics of number fields and the Cohen–Lenstra heuristics}, volume={18}, DOI={10.5802/jtnb.561}, number={3}, journal={Journal de Théorie des Nombres de Bordeaux}, publisher={Cellule MathDoc/CEDRAM}, author={Klüners, Jürgen}, year={2006}, pages={607–615} }
LibreCat | DOI | arXiv
 

Filters and Search Terms

issn=1246-7405

Search

Filter Publications

Display / Sort

Citation Style: BibTeX

Export / Embed